# SDR AU000038

- Difficulty date: January 19, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Grob G115
- Engine: Lyc O235H2C
- Propeller: Snsnch 72CK
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 71828
- Condition: Cracked
- Location: Nr 4
- Part time: 1,931 cycles
- Component: Reciprocating En, Lyc, O235H2C
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(AUS) NR 4 CYLINDER CRACKED AROUND THE CYLINDER BASE FOR APPROXIMATELY 66 PERCENT OF THE CIRCUMFERENCE.
